Please use this identifier to cite or link to this item:
Title: On the initial conditions in continuous-time fractional linear systems
Authors: Ortigueira, M.D.
Issue Date: 2003
Publisher: Elsevier B.V.
Abstract: The initial condition problem for fractional linear system initialisation is studied in this paper. It is based on the generalised initial value theorem. The new approach involves functions belonging to the space of Laplace transformable distributions verifying the Watson–Doetsch lemma. The fractional derivatives of these functions are independent of the derivative de,nition. This class includes the most important functions appearing in computing the Impulse Response of continuous-time fractional linear systems.
Description: Signal Processing, Vol. 83, nº 11
ISSN: 0165-1684
Appears in Collections:FCT: DEE - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Ortigueira_2003.pdf237,1 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.